It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Adrenal Disorders Message Board

  • Question for people with Addisons on Florinef/Fludrocortisone

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 07-05-2018, 02:02 AM   #1
    MandyM95
    Newbie
    (female)
     
    Join Date: Jul 2018
    Location: UK
    Posts: 1
    MandyM95 HB User
    Question for people with Addisons on Florinef/Fludrocortisone

    Hi I do not have Addisons as my cortisol is normal and responds appropriately to the stim test. I do however have POTS and am close to passing out all the time, and have been shown to produce undetectable renin and aldosterone, so I cannot hold on to sodium or fluids. Basicially this makes me like someone with Addisons who is just on hydrocortisone replacement but no mineralocorticoid.

    I have tried fludrocortisone a couple of times but didn't get any relief from my lightheadedness & had side effects of headaches and palpitations so stopped after a few days. I am thinking of trying it again though.

    I would like to ask anyone taking it for Addisons (ie no production of aldosterone), how quickly did fludrocortisone start working for you? Also do you still have to take loads of salt or does it fully compensate for your body's lack of aldosterone so you can eat normally?

    Many thanks!

     
    Reply With Quote
    Sponsors Lightbulb
       
    Old 08-18-2018, 12:20 PM   #2
    mulesmurf
    Newbie
    (male)
     
    Join Date: Aug 2018
    Posts: 2
    mulesmurf HB User
    Re: Question for people with Addisons on Florinef/Fludrocortisone

    Hi MandyM95

    The only times I have gotten palpitations was when I am super dehydrated, and one time when my Dr gave me a shot of Cortisone for inflammation. He may have given me too much, and/or someone thought he may have added some other stimulant.

    My heart pounded for 3 days, and it was scary as I really could hardly sleep and didn't want to.

    On the good side, I realized that "whatever was in that shot was what I needed) but it was at least 10 times too much! I was able to mow the lawn with plenty of energy and be impervious to the heat and sun, and I was able to adequately sweat!!!

    The bad news is, when I went to my regular Dr. (This guy was an internist), I mentioned what happened, and the Dr. said the other Dr shouldn't have gave me that shot. So, of course I mentioned that to the first Dr. and he ABRUPTLY fired me as a patient!?!

    Thanks

    Last edited by Administrator; 08-18-2018 at 02:28 PM.

     
    Reply With Quote
    Reply Reply




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 05:28 AM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!